<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 51, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 1—301
A Lyapunov characterization of asymptotic controllability for nonlinear switched systems
Yanling Wang and Ailing Qi
MSC numbers : 34D20, 93B05, 93D05, 93D20
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 1—11
Perturbation results for hyperbolic evolution systems in Hilbert spaces
Yong Han Kang and Jin-Mun Jeong
MSC numbers : Primary 58J37; Secondary 35L15
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 13—27
On some solutions of a functional equation related to the partial sums of the Riemann zeta function
Juan Mat\'{i}as Sepulcre Mart\'{i}nez
MSC numbers : 65D10, 39Bxx, 90C90, 30Axx
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 29—41
Existence of solutions for nonlinear evolution equations with infinite delay
Qixiang Dong and Gang Li
MSC numbers : Primary 35D05, 47H06
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 43—54
Extinction and non-extinction of solutions to a fast diffusive $p$-Laplace equation with a nonlocal source
Yuzhu Han, Wenjie Gao, and Haixia Li
MSC numbers : 35B33, 35K57
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 55—66
Shadowing, expansiveness and stability of divergence-free vector fields
C\'elia Ferreira
MSC numbers : 37C50, 37D20, 37C27, 37C10.
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 67—76
Stability of zeros of power series equations
Zhihua Wang, Xiuming Dong, Themistocles M. Rassias, and Soon-Mo Jung
MSC numbers : 39B82, 39B72
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 77—82
Finite logarithmic order solutions of linear $q$-difference equations
Zhi-Tao Wen
MSC numbers : Primary 39A13; Secondary 30D35
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 83—98
Multiple solutions for a $p$-Laplacian system with nonlinear boundary conditions
Jun Zhou and Chan-Gyun Kim
MSC numbers : 35J50, 35J57, 35J66
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 99—113
On the second approximate Matsumoto metric
Akbar Tayebi, Tayebeh Tabatabaeifar, and Esmaeil Peyghan
MSC numbers : 53C60, 53C25
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 115—128
Origin-symmetric convex bodies with minimal Mahler volume in $\mathbb{R}^2$
Youjiang Lin and Gangsong Leng
MSC numbers : 52A10, 52A40
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 129—137
Error estimates of RT1 mixed methods for distributed optimal control problems
Tianliang Hou
MSC numbers : 49J20, 65N30
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 139—156
Metric theorem and Hausdorff dimension on recurrence rate of Laurent series
Xue-hai Hu, Bing Li, and Jian Xu
MSC numbers : 28A80
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 157—171
On Gorenstein cotorsion dimension over GF-closed rings
Zenghui Gao
MSC numbers : 16E10, 16E30, 16E50
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 173—187
On solvability of the dissipative Kirchhoff equation with nonlinear boundary damping
Zai-yun Zhang and Jian-hua Huang
MSC numbers : 35B40, 35L70
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 189—206
Identities with additive mappings in semiprime rings
Ajda Fo\v sner and Nadeem ur Rehman
MSC numbers : 16N60, 16R50
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 207—211
Gradient Ricci solitons with semi-symmetry
Jong Taek Cho and Jiyeon Park
MSC numbers : 53C21, 53C25
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 213—219
A note on exponential almost sure stability of stochastic differential equation
Xuerong Mao, Qingshuo Song, and Dichuan Yang
MSC numbers : 60G52, 60G17
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 221—227
Hybrid $d$-ary trees and their generalization
SeoungJi Hong and SeungKyung Park
MSC numbers : 05A15
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 229—235
The Hyponormal Toeplitz operators on the vector valued Bergman space
Yufeng Lu, Puyu Cui, and Yanyue Shi
MSC numbers : 47B38
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 237—252
Modules whose classical prime submodules are intersections of maximal submodules
Marzieh Arabi-Kakavand and Mahmood Behboodi
MSC numbers : 13C10, 13C13
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 253—266
An upstream pseudostress-velocity mixed formulation for the Oseen equations
Eun-Jae Park and Boyoon Seo
MSC numbers : Primary 58B34, 58J42, 81T75
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 267—285
On nonsmooth Optimality theorems for robust optimization problems
Gue Myung Lee and Ph\d{a}m Ti\ees n S\ow n
MSC numbers : Primary 90C22, 90C25, 90C46
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 287—301

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd